# SDR DALA2021102706662

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,680 hours, 23,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ON DEPARTURE, CATERING FOUND GIRT BAR LOOSE ON DOOR 1R. CORRECTIVE ACTION: REPLACED GIRT BAR LOCK ASSY PER AMM 52-11-25. OPS CHK AND ADJUSTMENT OK PER SAME AMM. (8177176)
